Representation of multilinear operators on × C 0 ( T i )

Ivan Dobrakov

Czechoslovak Mathematical Journal (1989)

  • Volume: 39, Issue: 2, page 288-302
  • ISSN: 0011-4642

How to cite

top

Dobrakov, Ivan. "Representation of multilinear operators on $\times C_0(T_i)$." Czechoslovak Mathematical Journal 39.2 (1989): 288-302. <http://eudml.org/doc/13778>.

@article{Dobrakov1989,
author = {Dobrakov, Ivan},
journal = {Czechoslovak Mathematical Journal},
keywords = {Bartle-Dunford-Schwartz representation theorem},
language = {eng},
number = {2},
pages = {288-302},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Representation of multilinear operators on $\times C_0(T_i)$},
url = {http://eudml.org/doc/13778},
volume = {39},
year = {1989},
}

TY - JOUR
AU - Dobrakov, Ivan
TI - Representation of multilinear operators on $\times C_0(T_i)$
JO - Czechoslovak Mathematical Journal
PY - 1989
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 39
IS - 2
SP - 288
EP - 302
LA - eng
KW - Bartle-Dunford-Schwartz representation theorem
UR - http://eudml.org/doc/13778
ER -

References

top
  1. Diestel J., Uhl J. J., Vector measures, Amer. Math. Soc. Surveys, No 15, Providence, 1977. (1977) Zbl0369.46039MR0453964
  2. Dinculeanu N., Vector measures, VEB Deutscher Verlag der Wissenschaften, Berlin, 1966. (1966) Zbl0142.10502MR0206189
  3. Dobrakov I., On representation of linear operators on C 0 ( T , X ) , Czech. Math. J. 21 (96), 1971, 13-30. (1971) MR0276804
  4. Dobrakov I., On Lebesgue pseudonorms on C 0 ( T ) , Math. Slovaca 32, 1982, 327-3335. (1982) MR0676567
  5. Dobrakov I., On integration in Banach spaces, I, Czech. Math. J. 20 (95), 1970, 511-536. (1970) Zbl0215.20103MR0365138
  6. Dobrakov I., On integration in Banach spaces, II, Czech. Math. J. 20 (95), 1970, 680-695. (1970) Zbl0224.46050MR0365139
  7. Dobrakov I., On integration in Banach spaces, III, Czech. Math. J. 29 (104), 1979, 4-78-499. (1979) Zbl0429.28011MR0536071
  8. Dobrakov I., On integration in Banach spaces, IV, Czech. Math. J. 30 (105), 1980, 259-279. (1980) Zbl0452.28006MR0566051
  9. Dobrakov I., On integration in Banach spaces, V, Czech. Math. J. 30 (105), 1980, 610-628. (1980) Zbl0506.28004MR0592324
  10. Dobrakov I., Morales P., On integration in Banach spaces, VI, Czech. Math. J. 35 (110) 1985, 173-187. (1985) Zbl0628.28007MR0787123
  11. Dobrakov I., On integration in Banach spaces,VII, Czech. Math. J. 38 (113), 1988, 434-449. (1988) Zbl0674.28003MR0950297
  12. Dobrakov I., On integration in Banach spaces, VIII, (Polymeasures), Czech. Math. J. 37 (112), 1987, 487-506. (1987) Zbl0688.28002MR0904773
  13. Dobrakov I., On integration in Banach spaces, IX, (Integration with respect to polymeasures), Czech. Math. J. 38 (113), 1988, 589-601. (1988) Zbl0688.28003MR0962903
  14. Dobrakov I., On integration in Banach spaces, X, (Integration with respect to polymeasures), Czech. Math. J. 38 (113), 1988, 713-725. (1988) Zbl0688.28004
  15. Dobrakov I., Remarks on the integrability in Banach spaces, Math. Slovaca 36, 1986, 323-327. (1986) Zbl0635.28005MR0866632
  16. Dobrakov I., On extension of vector polymeasures, Czech. Math. J. 38 (113), 1988, 88-94. (1988) Zbl0688.28005MR0925943
  17. Dobrakov I., A concept of measurability for the Daniell integral, Math. Slovaca 28, 1978, 361-378. (1978) Zbl0414.28009MR0534815
  18. Dobrakov I., Representation of multilinear operators on X C 0 ( T i , X i ) , Czech. Math. J. 
  19. Dunford N., Schwartz J., Linear operators, part I, Interscience Publishers, New York 1958. (1958) Zbl0084.10402MR0117523
  20. Halmos P. R., Measure theory, D. Van Nostrand, New York 1950. (1950) Zbl0040.16802MR0033869
  21. Jefferies B., 10.1017/S0004972700009904, Bull. Austral. Math. Soc. 32, 1985, 207-215. (1985) Zbl0577.28002MR0815364DOI10.1017/S0004972700009904
  22. Katsaras A. K., Bimeasures on topological spaces, Glasnik Matematički 20 (40), 1985, 35-49. (1985) Zbl0587.28009MR0818611
  23. Merzbach E., Zakai M., 10.1016/0047-259X(86)90094-1, J. Multivar. Anal. 19, 1986, 67-87. (1986) Zbl0615.60034MR0847574DOI10.1016/0047-259X(86)90094-1
  24. Mitter S. K., Young S. K., Integration with respect to operator-valued measures with applications to quantum estimation theory, Annali Mat. Pura Appl. (IV), 137, 1984, 1 - 39. (1984) Zbl0551.28010MR0772250
  25. Morse M., 10.1007/BF02410778, Ann. Mat. Pura Appl. (4) 39, 1955, 345-356. (1955) Zbl0066.04202MR0075273DOI10.1007/BF02410778
  26. Morse M., Transue W., 10.1073/pnas.35.3.136, Proc. Nat. Acad. Sci. U.S.A. 35, 1949, 136-143. (1949) Zbl0032.20901MR0029478DOI10.1073/pnas.35.3.136
  27. Morse M., Transue W., 10.1007/BF02854200, Rend. Circ. Mat. Palermo, (2) 4, 1955, 270-300. (1955) MR0086115DOI10.1007/BF02854200
  28. Morse M., Transue W., 10.2307/1969597, Ann. of Math. (2) 64, 1956, 480-504. (1956) MR0086116DOI10.2307/1969597
  29. Morse M., Transue W., 10.1073/pnas.42.2.89, Proc. Nat. Acad. Sci. U.S.A., 42, 1956, 89-95. (1956) MR0075274DOI10.1073/pnas.42.2.89
  30. Pelczyński A., Banach spaces on which every unconditionally converging operator is weakly compact, Bull. Acad. Polon. Sci. Sér. sci. math. astr. et phys. 10, 1962, 641 - 648. (1962) MR0149295
  31. Pelczyński A., On weakly compact polynomial operators on B-spaces with Dunford-Pettis property, Bull. Acad. Polon. Sci. Sér. sci. math. astr. et phys. 11, 1963, 371-378. (1963) MR0161160
  32. Pelczyński A., A theorem of Dunford-Pettis type for polynomial operators, Bull. Acad. Polon. Sci. Sér. sci. math. astr. et phys. 11, 1963, 379-386. (1963) MR0161161
  33. Przeworska-Rolewicz D., Rolewicz S., Equations in linear spaces, Monografie Mat. Vol. 47, PWN Warszawa 1968. (1968) Zbl0181.40501MR0412842
  34. Rosenthal H. P., On relatively disjoint families of measures, with some applications to Banach space theory, Studia Math. 37, 1970, 13-36. (1970) Zbl0227.46027MR0270122
  35. Thomas E., 10.5802/aif.352, Ann. Inst. Fourier Grenoble, 20, 1970, 55-191. (1970) Zbl0195.06101MR0463396DOI10.5802/aif.352
  36. Ylinen K., On vector bimeasures, Annali Mat. Pura Appl. (4) 117, 1978, 115-138. (1978) Zbl0399.46032MR0515957
  37. Ylinen K., Fourier transforms of noncommutative analogues of vector measures and bimeasures with applications to stochastic processes, Ann. Acad. Sci. Fennicae, Ser. A I, 1, 1975, 355-385. (1975) Zbl0326.43009MR0399755

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.